# SDR HEEA954902

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600111
- Condition: Cracked
- Location: M/R
- Part time: 2,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSURE AT BLADE ROOT TRAILING EDGE SIDE CRACKED.  REPAIRED THREE TIMES PREVIOUSLY.
